Skip to Content

Heart patient taking a drug for sexual problem, what will?

Responses (2)

cynicalgal 6 Sep 2012

What will... what? If you are asking what happen if he takes a drug like Viagra and has a heart problem then I would ask him "Is it worth the risk?" Always ask your doctor if you are healthly enough for sex before taking anything like that. Set your mind at ease or you could compound the problem with stress. Hope this helped you.

HeadStarter 7 Sep 2012

Hello miladkiani - and welcome to DC. There are a lot of people dealing with sexual dysfunction. I would like to think that the doctor prescribing the medication for this issue whether it be for a man or woman would have explained to the patient that having sex is a wonderful thing to still be able to experience, if heart healthy. I know gentlemen, for instance, who initially after a heart attack are just afraid to ever try again. I know women who are "frigid" and simply cannot think of performing and who also have heart issues. If you are asking "what will happen" or "what is the likelihood of having a heart attack" we cannot answer that question for you... we are not doctors here. It would be unethical for us to even assume we know something about you, in particular, because we have no history and no face-to-face. I am sure you understand that. But we can help you perhaps if you finish your thought here.

You are among friends and it is okay. It would be more helpful in the future to post questions as "conversational" rather than "direct" as we can only respond once each.

Mary

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions